MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. VENTRIO MESH; SURGICAL MESH
Catalog Number 0010213
Medical Device Problem Codes Defective Device (2588); Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240); Disability (2371)
Date of Event 06/20/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient including permanent injury, adhesions, inflammation and recurrence.The instructions-for-use supplied with the device lists adhesions, inflammation and recurrence as possible complications.A review of the manufacturing records was performed for the subject lot and found that the lot was manufactured to specification.Should additional information be provided, a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Attorney alleges that on or about (b)(6) 2011, the patient underwent a surgery for the repair of left lower abdominal hernia with implant of a non-bard/davol mesh and a bard/davol ventrio mesh.On or about (b)(6) 2012, the patient underwent revision surgery of both mesh products.Attorney alleges that the patient experienced and/or continues to experience severe and chronic pain, inflammation, swelling in the lymphatic nodules in the lower abdomen, adhesions, recurrence, and mesh detachment as a result of their implantation with the mesh products.Attorney also alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient".It is also alleged that the device was defective.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key11380678
Report Number1213643-2021-01312
Device Sequence Number6166724
Product Code FTL
UDI-Device Identifier00801741016400
UDI-Public(01)00801741016400
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2011
Device Catalogue Number0010213
Device Lot NumberHUUF2014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;